# SDR FDEA201310132481

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 80,229 hours, 28,589 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2594
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 340, SYS 1 MANIFOLD FAILURE.    SYSTEM  DEPRESSURIZED, FOLLOWED ORH, LANDING UNEVENTFULLY.   REMOVED AND REPLACED LEFT WING MANIFOLD  FAILURE DETECTION PRESSURE SWITCH IAW AMM 36-23-03-5.
